# SDR SWAA2018110626556

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 32,899 hours, 19,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8098
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE ASPIRATOR ORIENTATION INCORRECT.  R&R SLIDE IAW AMM.
